Her next period after having protected sex with no problems, is now ten days late. I know the pill can throw of your cycle. But is it this bad? She is now ten days late and we don't know why. help! From a nervous boyfriend!
You're letting your worry get the best of you. You know it can effect her cycle. That bleeding she had right after taking it was breakthru bleeding from the plan B and her period is late for the same reason. And no, there is no way to know how late it will be. Plan B is not supposed to be used for routine birth control. It does this to a girl, and its not as effective as routine birth control. She should get on some form of birth control. That is 99% effective and she wouldn't have the effect on her body that she has from plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2013 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 26 Feb 2016 • 3 answers
Posted 28 Aug 2016 • 2 answers
Posted 18 Oct 2016 • 3 answers